Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Severe pain, swelling in knee after taking medicines for elevated serum creatinine, high BP, prescribed Voveran emulgel, Zylorica. Effective?

Hello doctor My Father has serum cretinine 2.9mg/dL. He has high BP . WE consulted cardiologist as well as nephrologist . They prescribed mecdines. After having those my father got severe swelling and pain in his knee and the doctor increased Zylorica 100mg to 300mg and prescribed dolo 650 for pain and voveran emulgel for swelling.Is that fine. May how the swelling will last and the pain. He couldnt wake up from bed
Asked On : Mon, 14 May 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hello! After reviewing your problem thoroughly, I would like to suggest you to follow the treatment regime prescribed by your consultants. It could take a longer time to recover.
The prescription of allopurinol ( zyloric ) seems justifiable but paracetamol 650 may not be so effective in reducing pain & swelling. Instead a safer drug like deflazacort may more effectively reduce the symptoms when used only as a 'short term' treatment, unless contraindicated.
Paracetamol is also not indicated in case of renal failure!
Thanks & wishing a speedy recovery for your father!
Answered: Mon, 14 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor